Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
is a stimulant drug, that is it makes a person more active. Sleep less, rapid heart rate
etc. For these reasons this drug has been a common one to be abused. The idea of this drug for weight loss
is attractive but extremely dangerous, these drugs may make a person over active which may cause some weight loss but at expense of some serious side effects and it's danger of addiction, so you should avoid the drug by all costs. I understand weight gain is worrying, however there are other better ways for losing weight. The best to have a programmed plan of diet and exercise, generally this is to reduce carbs (sweets, wheat, cold
drinks and a lot things that can be searched with high carb value) and exercise. This all can be best done if you meet a dietitian or nutritionist , who would give you a good plan. And weight loss generally is achieved though it is a steady process. I would suggest you to talk to your doc, about your concern, he would first rule out any medical cause that can increase weight, and then the plan, some drugs can also be used like orlistate, however on specialist recommendation.
Hope I have answered your query. Let me know if I can assist you further.